| Model Number |
TLEAD1058-70B |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
11/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturing records were reviewed and no relevant nonconformities were found.The device was not returned.
Event or Problem Description
It was reported that when the physician tried to remove the lead at the end of the trial, the distal end of the lead remained in the patient.The detached portion was later surgically removed and there have been no reports of further complications regarding this event.